Pairings for elliptic curves over finite commutative rings. / McKee, James; Galbraith, S.D.

Cryptography and Coding, Cirencester. 2005. p. 392-409 (Lecture Notes in Computer Science; Vol. 3796).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Published
Original languageEnglish
Title of host publicationCryptography and Coding, Cirencester
Pages392-409
Publication statusPublished - 2005

Publication series

NameLecture Notes in Computer Science
Volume3796

ID: 54601